# SDR CA080115007

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 66,426 hours
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 129307
- Part serial: 1862
- Condition: Frozen
- Location: Aileron
- Part time: 13,147 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) THE AC ARRIVED AT DESTINATION AND WAS ON A TURN-AROUND WHEN THE CREW NOTICED ON TAXI OUT, THAT THE AILERONS HAD FROZEN UP. THE AC RETURNED TO THE RAMP WHERE MAINT INSPECTED THE SYS. IT WAS DETERMINED THAT THE AILERON POWER CONTROL UNIT HAD FROZEN UP.  HEAT WAS PLACED ON THE PCU AND THE CONTROLS FREED UP. THE CONTROL UNIT WAS FLUSHED OF ALL WATER CONTAMINATES AND LUBRICATED. HEAT WAS APPLIED TO THE PCU FOR APPROX (4) HOURS. IT HAD BEEN NOTED BY FLIGHT CREW THAT THE AC HAD BEEN IN A RAINY ENVIRONMENT EARLIER IN THE DAY. THE AC WAS COLD SOAKED FOR (4) HOURS IN -10 DEGREES AND A 50KPH WIND. NO FURTHER FAULTS FOUND. (TC NR 20080115007)
